# SDR FDEA202007201585

- Difficulty date: July 20, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 35,860 hours, 19,283 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53610562203
- Condition: Cracked
- Location: Frame 15a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM ON NLG FR15A WEB FACE AT ATTACHMENT FITTING OF RACK 107VU FOUND  CRACKED.  CROSSBEAM ON NLG FR15A WEB FACE AT ATTACHMENT FITTING OF RACK 107VU FOUND CRACK. COMPLY WITH EA:6-5310-T0355184 P1.  MAJOR REPAIR IAW GMM6-2-100.
